It can cause drowsiness and that can lead to a lethargic feeling I'm sure...
Everyone's different though, so talk to your doctor about it. If taking it in the morning seems to cause problems, try taking it at night for a while. Just make sure you're doing it under the supervision of your doctor so you can report any other effects that might happen. They'll have the best advice on what to do about your side effects and such.
P.S. I have taken Abilify at night for I don't know how long... but I've also heard a lot of people say they take it in the morning. So it really depends on the person. Hope you work it out!
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2010 • 1 answer
Posted 21 Jun 2010 • 2 answers
Posted 25 Mar 2012 • 2 answers
Posted 11 Nov 2013 • 3 answers
I've been on Abilify for a few years now and have tried to go off of it a few times but every time,?
Posted 13 Aug 2015 • 2 answers